MathSciNet Relay Station
MathSciNet bibliographic data
MR14257 (7,259h) 52.0X
Jackson, S. B. The four-vertex theorem for surfaces of constant curvature. Amer. J. Math. 67, (1945). 563–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement